# SDR SWIA971918

- Difficulty date: August 3, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 33,411 hours, 41,268 cycles
- Engine: Pwa PW118B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Condition: Malfunctioned
- Location: Prop Feather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER DID NOT ARM ON TAKEOFF ROLL.  ABORTED TAKEOFF.  RAN ENGINE FOR AUTO FEATHER CHECK BUT COULD NOT DUPLICATE.  OPS CHECKS GOOD.
